American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Shreeram S. Abhyankar. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. 38 (2001) 131-169. MR 1816069.
Abstract, references, and article information   
View Article: PDF

[2] Shreeram S. Abhyankar. Galois theory on the line in nonzero characteristic . Bull. Amer. Math. Soc. 27 (1992) 68-133. MR 1118002.
Abstract, references, and article information   
View Article: PDF

[3] David Gabai and William H. Kazez. The classification of maps of surfaces. Bull. Amer. Math. Soc. 14 (1986) 283-286. MR 828827.
Abstract, references, and article information   
View Article: PDF

[4] Ron Donagi. The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. MR 598683.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1